Open Access
October 2001 The Borel–Cantelli Lemmas, Probability Laws and Kolmogorov Complexity
George Davie
Ann. Probab. 29(4): 1426-1434 (October 2001). DOI: 10.1214/aop/1015345756


We formulate effective versions of the Borel–Cantelli lemmas using a coefficient from Kolmogorov complexity. We then use these effective versions to lift the effective content of the law of large numbers and the law of the iterated logarithm.


Download Citation

George Davie. "The Borel–Cantelli Lemmas, Probability Laws and Kolmogorov Complexity." Ann. Probab. 29 (4) 1426 - 1434, October 2001.


Published: October 2001
First available in Project Euclid: 5 March 2002

zbMATH: 1017.60002
MathSciNet: MR1880226
Digital Object Identifier: 10.1214/aop/1015345756

Primary: 60A05 , 68Q30

Keywords: compressibility coefficient , Effective Borel-Cantelli lemmas , Kolmogorov complexity , probability law

Rights: Copyright © 2001 Institute of Mathematical Statistics

Vol.29 • No. 4 • October 2001
Back to Top